# SDR SWIA201440423

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 28,754 hours, 23,923 cycles
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Galled
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FORWARD MOUNT LINK ASSY AND CLAMP BUSHING GALLED.  R & R RT FWD MOUNT LINK ASSY IAW AMM.
